# SDR ASAA11510855

- Difficulty date: December 23, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 12,299 hours, 3,996 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 8166
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 34,545 hours, 12,137 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT DUCT PRESSURE DIFFERENTIAL 22 PSI (R50PSI LT28PSI) CRUISE DIFFERENTAIL PRESSURE (10PSI RT40PSI LT 30PSI) A/C PRESSURISED NORMALLY.  ACFT GROUNDED.  ACCOMPLISHED LT ENGINE BLEED AIR SYSTEM HEALTH CHECK PER MM 36-11-00.  FOUND BLEED AIR REGUALATOR AND HIGH STAGE VALVE BAD.  REPLACED BLEED AIR REGUALATOR PER MM 36-11-03. REPLACED HIGH STAGE VALVE PER MM 36-11-06. BOTH OPS AND LEAK CHECKED GOOD.
